# SDR DALA2018011100201

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 82,093 hours, 36,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STABILIZATION STRAP IS CRACKED BETWEEN STA 377 LBL 24. REMOVED AND FABRICATED MAIN CABIN FLOOR STABILIZATION STRAP FROM STA 377 TO 395 LBL 24 IAW B757 SRM 51-40-02 AND BOEING DRAWING# 141N5150 REV. D AND REV. BN. INSTALLATION OF STRAP SEGMENT AND REPAIR DOUBLER ACCOMPLISHED ON NR-00486 LP# 0376283.
